PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2009 | R. 106, z. 1-NP | 159-173
Tytuł artykułu

On convergence estimates for the FDM with irregular mesh

Autorzy
Wybrane pełne teksty z tego czasopisma
Warianty tytułu
PL
Szacowanie zbieżności MRS z nieregularną siatką węzłów
Języki publikacji
EN
Abstrakty
EN
An error estimation technique for solutions of parabolic boundary-value problems, obtained by finite difference method with irregular meshes in the local formulation, is presented. Explicit and implicit schemes are used. Convergence tests illustrate the method.
PL
W artykule przedstawiono sposób szacowania a priori błędu metody różnic skończonych z nieregularną siatką węzłów w ujęciu lokalnym dla różnych problemów brzegowych typu parabolicznego. Wykorzystano jawne i niejawne schematy różnicowe. Zamieszczono wyniki testów zbieżności.
Wydawca

Rocznik
Strony
159-173
Opis fizyczny
Wz., tab., wykr.,Bibliogr. 20 poz.,
Twórcy
autor
  • Instytut Modelowania Komputerowego, Wydział Fizyki, Matematyki i Informatyki Stosowanej, Politechnika Krakowska
Bibliografia
  • [1] Demkowicz L., Karafiat A., Liszka T., On some convergence results for FDM with irregular mesh, Comput. Methods Appl. Mech. Engrg. 42, 1984, 343-355.
  • [2] Girault V., Theory of a Finite Difference Method on Irregular Networks, SIAM J. Numer. Anal. 11, 1974, 260-282.
  • [3] Girault V., Nonelliptic Approximation of a Class of Partial Differential Equations with Neumann Boundary Conditions, Math. Comput. 30, 1976, 68-91.
  • [4] Gordon W.H., Development of an error estimation scheme for use with an arbitrary irregular grid FDM, Ph.D. Thesis, The Catholic University of America, Washington 1982.
  • [5] Heinrich B., Finite Difference Methods on Irregular Networks, Akademie Verlag, Berlin 1987.
  • [6] Ihlenburg F., Comparative Study of Finite Difference Methods on General Grids, Technical University of Wismar, Wismar 1989.
  • [7] Karafiat A., Discrete maximum principle in parabolic boundary-value problems, Ann. Polon. Math. 53, 1991, 253-265.
  • [8] Karafiat A., Stability Condition for an Elliptic Scheme of the Finite Difference Method at Irregular Mesh for a Parabolic Equation, Proc. of the 9th Conf. on Computer Methods in Mechanics, Kraków–Rytro, May 1989, 479-486.
  • [9] Karczmarczyk J., The difference method for non-linear elliptic differential equations with mixed derivatives, Ann. Polon. Math. 42, 1983, 125-138.
  • [10] Kellogg R.B., Difference Equations on a Mesh Arising from a General Triangulation, Math. Comput. 18, 1964, 203-210.
  • [11] Krok J., Orkisz J., Pietraszek J., An Implementation of the Local Finite Difference Method At Irregular Grids in the NAFDEM System, Proc. 12th Polish Conf. on Computer Methods in Mechanics, Warszawa–Zegrze, May 1995, 256-257.
  • [12] Krok J., Oszacowanie błędów a-posteriori rezultatów obliczeń MES/MRS i badań eksperymentalnych w zagadnieniach mechaniki, Ph.D. Thesis, Cracow University of Technology, Kraków 2003.
  • [13] Liszka T., The finite difference method at arbitrary irregular meshes and advantages of its applications in mechanics, Ph.D. Thesis, Cracow University of Technology, Kraków 1978.
  • [14] Liszka T., Orkisz J., The finite difference method at arbitrary irregular grids and its application in applied mechanics, Comput. & Structures 11, 1980, 83-95.
  • [15] Mac Neal R.H., An assymetrical finite difference network, Quart. Appl. Math. 11, 1953, 295-310.
  • [16] Malec M., Rosati M., Inegalites faibles aux differences finies a un reseau non uniforme pour les equations differentielles fonctionnelles non lineaires du type parabolique et leurs applications, Instituto per le Applicazioni del Calcolo “Mauro Picone”, Roma 1983.
  • [17] Marchuk G.I., Shaidourov V.V., Difference Methods and Their Extrapolations, Springer, New York 1983.
  • [18] Ronghua Li, On the generalized difference method for elliptic and parabolic differential equations, Proc. of the Symposium on the Finite Element Method between China and France, Beijing, China, April 1982.
  • [19] Orkisz J., Computer approach to the finite difference method, Mechanika i Komputer 4, 1981, 7-69.
  • [20] Orkisz J., Finite Difference Method, [in:] Handbook of Computational Solid Mechanics, M. Kleiber (Ed.), Springer Verlag, Berlin–Heidelberg–New York 1998.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.baztech-article-BGPK-2743-0755
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.